# SDR AALA202405309526

- Difficulty date: May 22, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 89,706 hours, 11,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 3D AFT EMERGENCY LIGHT FLICKERS. **SUPPLEMENTAL REPORT FOR (AALA202405239526): REMOVED AND REPLACED EMERGENCY LIGHT. PER CMM 25-25-71.**(CLOSED).
